# SDR CALA9800166

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT INBOARD ELEVATOR UPPER TRAILING EDGE SKIN CORRODED.  THE CORRODED AREA WAS CUT OUT, DOUBLERS, SPLICES, AND FILLER WERE FABRICATED AND INSTALLED IAW SRM 55-10-00, 51-21-01, 51-31-01, AND 51-35-02.
